# SDR SWAA073522

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 35,914 hours, 29,448 cycles
- Engine: Cfmint CFM563C1
- Engine time: 48,897 hours, 43,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3321A1000
- Part serial: 857193
- Condition: Distorted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND NR 1 ENGINE 1ST STAGE LPT BLADES DISTORTED.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
